# SDR R61A2022071500440

- Difficulty date: July 11, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N650RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000071
- Aircraft time: 46,114 hours, 28,961 cycles
- Engine: Ge CF34*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF348E5
- Part serial: 193658
- Condition: Vibration
- Location: Zone 400
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ENGINE 2 LP VIBES 4.0. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  INSPECTED ENGINE 2 FAN BLADES, NO DEFECTS NOTED. PLACED ON DEFERRAL. CLEARED BY PERFORMING N1 VIBRATION WORKSCOPE JOBCARD.
